# SDR 03FDEA00579

- Difficulty date: April 23, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 44,098 hours, 26,120 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT 3RD TIME IN 5 DAYS. MAIN CARGO DOOR LIGHT CAME ON WHEN CLIMBING ABOVE 290.   LIGHT FLICKERED INITIALLY THEN CAME ON STEADY.  DESCENDING DOWN TO 290 LIGHT WENT   OUT MOMENTARILY.  DIVERTED A/C AND FOLLOWED RED TAB PROCEDURES.  LIGHT CAME ON   AND OFF INTERMITTENTLY DURING DESCENT AND WENT AT 18K.   TROUBLESHOT PER 727 WDM 52-31-01 AND ALL PREVIOUS WRI'S. R & R CARGO DOOR ARM   DISARM RELAY R9015 PER SMP. PRESSURIZED A/C TO 6.5 DIFFERENTIAL ALL OPERATIONS   NORMAL THROUGH PRESSURIZATION AND DEPRESSURIZATION. CYCLED DOOR NUMEROUS   TIMES WITH NORMAL INDICATION EVERY TIME.
